• Title of article

    The change of similarity invariants under row perturbations: Generic cases Original Research Article

  • Author/Authors

    M. Asunci?n Beitia، نويسنده , , Inmaculada de Hoyos، نويسنده , , Ion Zaballa، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    15
  • From page
    482
  • To page
    496
  • Abstract
    The problem of characterizing the possible invariant factors or Weyr characteristic of all the matrices that can be obtained from a specified one by perturbing some of its rows is considered. Such a characterization is attained in two generic cases: first when the fixed submatrix form a completely controllable pair and second, for the noncontrollable case when a significant invariant subspace is cyclic.
  • Keywords
    Controllability , invariant factors , Interlacing inequalities , Jordan , Weyr , Brunovsky , Structured perturbation
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2008
  • Journal title
    Linear Algebra and its Applications
  • Record number

    826014